# SDR YYFA20130412002

- Difficulty date: April 12, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,978 hours, 34,671 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE ON SINGLE PACK, REFER TO L.P. 65738. DIFF .5 AT 12,000 FEET, FLOW LIGHT CABIN ON AT 14,000.  DURING CLIMB - INTERMITTENT, STEADY AT FL 210, CABIN CONTINUED CLIMBING, AT CABIN ALTTITUDE 10,000 INTO DESC RT PACK FLOW 3.5 PSI.
